Table of Contents Author Guidelines Submit a Manuscript
Discrete Dynamics in Nature and Society
Volume 2015, Article ID 969726, 8 pages
http://dx.doi.org/10.1155/2015/969726
Research Article

Fixed Points of Generalized -Suzuki Type Contraction in Complete -Metric Spaces

1Nonlinear Analysis and Applied Mathematics Research Group (NAAM), King Abdulaziz University, Jeddah, Saudi Arabia
2Department of Mathematics, Atılım University, Incek, 06836 Ankara, Turkey
3Department of Mathematics, Faculty of Basic Science, University of Bonab, P.O. Box 5551-761167, Bonab, Iran

Received 29 September 2014; Accepted 25 November 2014

Academic Editor: Binggen Zhang

Copyright © 2015 Hamed Hamdan Alsulami et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. S. Czerwik, “Contraction mappings in b-metric spaces,” Acta Mathematica et Informatica Universitatis Ostraviensis, vol. 1, no. 1, pp. 5–11, 1993. View at Google Scholar · View at MathSciNet
  2. I. A. Bakhtin, “The contraction mapping principle in quasimetric spaces,” Funct.Anal., Unianowsk Gos.Ped.Inst., vol. 30, pp. 26–37, 1989. View at Google Scholar
  3. N. Bourbaki, Topologie Gnrale, Herman, Paris, France, 1974.
  4. H. Aydi, M.-F. Bota, E. Karapınar, and S. Moradi, “A common fixed point for weak -phi-contractions on b-metric spaces,” Fixed Point Theory, vol. 13, no. 2, pp. 337–346, 2012. View at Google Scholar
  5. M.-F. Bota, C. Chifu, and E. Karapınar, “Fixed point theorems for generalized (alpha*-psi)-Ciric-type contractive multivalued operators in b-metric spaces,” Submitted.
  6. M.-F. Bota, E. Karapınar, and O. Mlesnite, “Ulam-Hyers stability results for fixed point problems via α-ψ-contractive mapping in (b)-metric space,” Abstract and Applied Analysis, vol. 2013, Article ID 825293, 6 pages, 2013. View at Publisher · View at Google Scholar
  7. M.-F. Bota and E. Karapınar, “A note on ‘Some results on multi-valued weakly jungck mappings in b-metric space’,” Central European Journal of Mathematics, vol. 11, no. 9, pp. 1711–1712, 2013. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  8. M. A. Kutbi, E. Karapınar, J. Ahmad, and A. Azam, “Some fixed point results for multi-valued mappings in b-metric spaces,” Journal of Inequalities and Applications, vol. 2014, article 126, 2014. View at Publisher · View at Google Scholar · View at Scopus
  9. S. Czerwik, “Nonlinear set-valued contraction mappings in b-metric spaces,” Atti del Seminario Matematico e Fisico dell'Università di Modena, vol. 46, pp. 263–276, 1998. View at Google Scholar
  10. J. Heinonen, Lectures on Analysis on Metric Spaces, Springer, Berlin, Germany, 2001. View at Publisher · View at Google Scholar · View at MathSciNet
  11. M. Bota, A. Molnar, and C. Varga, “On Ekeland's variational principle in b-metric spaces,” Fixed Point Theory, vol. 12, no. 1, pp. 21–28, 2011. View at Google Scholar · View at MathSciNet
  12. D. Wardowski, “Fixed points of a new type of contractive mappings in complete metric spaces,” Fixed Point Theory and Applications, vol. 2012, article 94, 2012. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  13. H. Alsulami, E. Karapınar, and H. Piri, “Fixed points of modified F-contractive mappings in complete metric-like spaces,” Journal of Function Spaces. In press.